Please use this identifier to cite or link to this item:
Title: Аппроксимации Паде и континуализация для одномерной цепочки масс
Authors: Андрианов, И. В.
Иванков, А. О.
Матяш, М. В.
Keywords: построение континуальных моделей; парадокс Курчанова-Мышкиса-Филимонова; дискретная система; вынужденные колебания
Issue Date: 2005
Publisher: НТУ "ХПИ"
Citation: Андрианов И. В. Аппроксимации Паде и континуализация для одномерной цепочки масс / И. В. Андрианов, А. О. Иванков, М. В. Матяш // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Динамика и прочность машин. – Харьков : НТУ "ХПИ". – 2005. – № 47. – С. 8-16.
Abstract: Various continuous models (CM) for 1D discrete media are under consideration. As example the difference-differential equation, describing a system of connected oscillators, is chosen. String-type approximation shows excellent results for low part of frequency spectra, but for forced oscillations the corresponding mistake can be very big. So, the more appropriate CM should be found. We analyze three following models: the intermediate CM are obtained by replacing the difference operator (DO) for the derivative operator of the order 2k, k > 1; the quasi-CM are more accurate approximations of the DO via Pade approximates (PA); the two-point PA give the most precise results. Possibilities of the approach generalization and application are discusse
Appears in Collections:Вісник № 47

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2005_47_Andrianov_Pade approximantion.pdf375,46 kBAdobe PDFThumbnail
Show full item record  Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.